# SDR CA091204011

- Difficulty date: December 3, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 15,707 hours
- Engine: Pwa PT6A27
- Propeller: Hartzl HCB3TN3
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Part number: CT2TF10291
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULE INSP, FOUND PAINT BLISTERING ON FORWARD ATTACH FITTING AT SAFETY WIRE HOLE, LOCKWIRE REMOVED FOR FURTHER INSP, FOUND FITTING EXFOLIATED FROM LOCKWIRE HOLE TO ATTACH BOLT HOLE. VERTICAL STAB REMOVED FOR DETAILED INSPECTED, CORROSION FOUND TO BE LEVEL 2, AND FITTING REPLACED, STAB REINSTALLED.
